Earwax Out After Taking Medication?

Illustration of Earwax Out After Taking Medication?
Illustration: Earwax Out After Taking Medication? pics.drugstore.com

Tonight sir doctor, I am ex DBD patient. I was hospitalized on February 22, 2019. I came home from the hospital and came home on February 25, 2019. I felt pain in some parts of the body but slowly disappeared but since returning from the hospital to this day I felt the head of the back of the river (wandering) has not disappeared. to the Puskesmas to request a referral letter for control return to the General Hospital, but was given a 6 mg Histigo Betahistine Mesilate caplet doctor by the Health Center doctor on March 13, 2019 I took out earwax in a different hospital from the hospital being treated. Ma’am, thank you, sir, ma’am

1 Answer:

Hello Esther, thank you for asking.

In the process of healing a disease, especially an infectious disease that is systemic, generally a person will indeed feel a variety of symptoms. Symptoms can include weakness, fatigue, dizziness, and so on. Slowly, these symptoms will begin to disappear. Bipa until now you still feel dizzy, then it is possible you experience vertigo.

Vertigo or also called spinning dizzy, is a sensation of spinning without any rotation happening. Vertigo can provide mild symptoms such as giddiness (feeling like falling or staggering), can also provide severe symptoms so that the patient is unable to stand up and has severe nausea and vomiting. Vertigo consists of peripheral and central vertigo. The condition of vertigo is a form of impaired balance.

The reasons can vary, for example:

Disorders of the inner ear balance organ. Ear infection. Dehydration. Hypoglycemia. Hypotension. Narrowing of the blood vessels of the brain. The inflammation process, and many other causes. Drugs given by doctors are drugs to treat vertigo. You can continue the treatment as long as there is no allergic reaction. If after the drug runs out but you still feel vertigo, you can try to consult a neurologist. The doctor may need to do additional tests to help make the diagnosis.

You can minimize these symptoms by getting enough rest, avoiding excess stress, drinking enough water about 2L / day, and ensuring optimal nutritional intake. Get used to changing the position of the head and body slowly, not suddenly. When dizzy attacks occur, look for something strong surface to hold on to. Do not drive a vehicle when you are dizzy.

Hopefully this answer can be useful for you. Regards.

: by

Related Question

(1 year ago)

...

Ovarian Cysts Already In OP Grow Again In The Same Place?

Ovarian Cysts Already In OP Grow Again In The Same Place?

(1 year ago)

Hello wr wbGreetings, I would like to ask I am an ovarian cyst sufferer, I am 23 years old and have had a surgery in 2013, with a cyst of 9cm, and at the beginning of December 2018...

Lump In The Hand Accompanied By Aches?

Lump In The Hand Accompanied By Aches?

(1 year ago)

Hello doctor .. In the upper hand (elbows) there is a lump in the flesh at first my hand felt sore when it was raised to the top of my hand it hurts because I kept pulling on the o...

Leave a Reply

Your email address will not be published. Required fields are marked *